# SDR FDEA2020072391582

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: F5537011000000
- Part serial: 023
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTIAL STAB PANEL 325CR DELAMINATED ON THE CENTER OF TOP SURFACE. REPAIRED VERT STAB PANEL 325CR IAW EA 6-5530-T0354979-P1 STABILIZERS-V  VERTICAL   STABILIZER-TRAILING EDGE ACCESS PANEL 325CR DELAM.
